# SDR UIEA201000038

- Difficulty date: March 23, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 24833
- Aircraft time: 78,592 hours, 10,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1160 TENSION TIE AREA ONE FASTENER HOLE CRACKED AT ANGLE CLIP.  BS 1160 TENSION TIE ANGLE CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
